# SDR IPXA2023102525869

- Difficulty date: September 30, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327086800
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-ACCESS Z200 - CREW AREA FLOOR PANEL 221WF IS CRACKED INS SEVERAL PLACES. CONFIRM THE INSTALLATION TO BE DONE ON ACCESS ZONE 200 BOOK
